# SDR R61A2020121600902

- Difficulty date: December 4, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N727YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000509
- Aircraft time: 13,083 hours, 8,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, CF III RT SHEAR PANEL BETWEEN FR 87-FR 88 HAS CORROSION.  REPLACED SHEAR PANEL ON AAR NRC 4500809-1000-0062, PER SRM 51-42-01.  THIS AIRCRAFT REMAINS IN HEAVY CHECK IN YQG AT THE TIME OF REPORTING.
